# SDR C2XA11SH123

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 30,890 hours, 23,165 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521894003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STRINGER 2L WAS FOUND TO BE CRACKED AT FRAME 75.  MAINTENANCE REMOVED THE CRACKED SEGMENT AND PERFORMED A STRINGER SPLICE REPAIR IAW EC5310-01563.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
